Squirrel (squirrelm0nkey) wrote,
Squirrel
squirrelm0nkey

  • Mood:
Aah, moodswings. What fun they are.

I think the contraceptive pill I was taking made me get these terrible moodswings but since I changed to a new one I still have them. It's really bad, I feel like my personality has changed irredeemably.

Aaaah, feel the rage. Reminds me of the 'Larium rage' that was suffered by many of my pill-popping traveling buddies when we went to Egypt and Ethiopia. The anti-malaria drug Larium has a list of side-effects about as long as an orangutans arm, all of which were suffered by my poor friend Rebecca and most of which were suffered by the rest of my friends. I wasn't taking Larium so unfortunately this gave me no alibi as to my bad moods but merely showed me up as the bitch I truly am.

Subscribe
  • Post a new comment

    Error

    default userpic
    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 0 comments